# SDR HALA2019022500068

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,458 hours, 4,060 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM - FLIGHT DECK TEMP DIFFICULT TO CONTROL EITHER TO HOT OR TOO COLD. ZONE TEMP INDICATION OVERSHOOTS TO HIGH OR LOW. COCKPIT ZONE TEMP ROTARY SELECTOR, DOES NOT SEEM TO RESPOND IN THE MID RANGE 12 O'CLOCK POSITION. RESET PACK CONTROLLER 1 + 2, ZONE CONTROLLER, CHK COCKPIT ZONE SENSOR. PERFORMED SYS TEST OF PACK CONTROLLING AND INDICATION PER AMM 21-53-00-710-802-A. OK FOR SVC.
